Posted by: Mel | 2013-01-07


Hi Doc
Please help as I think I am in denial. I just turned 39 now in Dec. I am diabetic on Insulin. For some time now I have been having night sweats and hot flushes like crazy, I even cut my hair very short and still sweat terribly. I must go to bed with a towel and whole night I must just wipe. Anyway my period also started 2 days before the time this month, I had to start on Tuesday 01/01/13 (red pill area) I started on Sunday 31/12/12 and it was quite heavy as well and it lasted till Saturday 05/01/13. I went to the chemist and they recommended Phyto Soya. My doc is still on leave and will only be able to see her from the 14th. Please do tell me am I going through early menopause or could it be the diabetes.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Even if you were reaching menopause you should not have symptoms on the Pill. I would suggest that you have your thyroid function checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.